Doctor insights on:
Medicine For Augmentin Allergy
Bx said spongiotic dermatitis drug reaction likely. EM type rash only on extremities ,hands/feet extreme itch and blisters several days after augmentin (amoxicillin and clavulanate). Never had allergy. Why such delayed reaction. ?
Need allergy testing: Your body has to have an initial exposure to the drug to develop allergic reaction. This can take time to develop. The symptoms likely started after several doses and then escalated rapidly as your body increased the reaction. Also, this may be more of an adverse reaction to the med. rather than allergy. You need allergy testing ...Read moreSee 1 more doctor answer
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
No: Augmentin (amoxicillin and clavulanate) is a combination of Amoxicillin and clavulinic acid. If you are allergic to augmentin (amoxicillin and clavulanate), (amoxicillin and clavulanate) it most likely means you have an allergy to penicillin. Your physician will know this and prescribe another non-related antibiotic. Do not take penicillin if you are certain you are allergic to augmentin (amoxicillin and clavulanate). ...Read more
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin ( a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) both of these should be avoided. A proper evaluation needs to be undertaken to clarify this allergy and what medicines to avoid. ...Read more
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rask?
Augmentin (amoxicillin and clavulanate): This is a brand name for a drug which contains Amoxicillin and clavulanic acid. Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic. ...Read more
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rash?
No allergy to penicillin after 14 day treatment. What are the chances of allergy to augmentin (amoxicillin and clavulanate)?
Been taking augmentin (amoxicillin and clavulanate) for 20 days. Doctor changing me to amoxicillin. What are chances of allergy?
No chance: Augmentin (amoxicillin and clavulanate) is just Amoxicillin with an added medication called clavalinic acid which stops bacteria from deactivating the amoxicillin. So if you had no allergic reaction to augmentin, (amoxicillin and clavulanate) you won't have any reaction to Amoxicillin because you were actually already already taking amoxicillin. ...Read moreSee 1 more doctor answer
I feel weak eveytime i drink antibiotic. Muscleweak (handslegs)is this allergy to antibiotic or just normal? 3rd day drinking augmentin (amoxicillin and clavulanate) 625mg 4x a day
Can you take Benadryl (diphenhydramine) allergy and cold, prednisone 20mg and augmentin 125mg at the same time?
Yes, see below: Provided you are doing it under the direction of a physcian. ...Read more
My brother 19years has salmonella group B,he has inflammation in his digestive system, my brother has allergy from augmentin/amoxicillin antibiotics and he has G6PD please what gd antibiotic cure him from salmonlla and is safe for him,,
Thank you ?
Salmonella : Most recover with just fluids if he seriously ill get him seen before treatment ...Read more
Clogged ears after a severe allergy attack 2 weeks ago. I was prescribed augmentin (amoxicillin and clavulanate) & Claritin d. It hasn't gotten better, any ideas what to do?
Daughter has tonsils inflammation the doctor prescribed augmentin (amoxicillin and clavulanate) and aftwer 3 doses i observed skin irritation, i think pencilline allergy;wht to do?
Have it evaluated.: A drug reaction can occur for several reasons- a coincidental finding due to another cause, the result of the illness, or the drug itself. An "allergic reaction" to a drug results in several specific signs and symptoms. If your daughter is breathing without difficulty, return to your prescriber and have the "skin irritation" evaluated. ...Read more
Dry throat,itchy skin after 4th dose of augmentin (amoxicillin and clavulanate). No visible rash. No problems/allergies from amoxicillin in the past. allergy?
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate this drug, you may become sensitized or allergic to a drug at any time. Contact your doctor re. an alternate antibiotic if your itching is not resolving or getting worse. ...Read more
I think I had a sinus infection or allergies, I took augmentin (amoxicillin and clavulanate) for 10 days the major headaches stopped, my ears are popping still. Cat scan was clear ?
Sinus infections: Even after your sinus infection has been treated, you may still have some nasal congestion and/or middle ear effusion that is most likely causing your ears to PO due to the pressure build up. Try blowing air with balooned cheeks with closed mouth and pincehd nose. It will pop your ears and releive the pressure build up. A decongestant may alsoo help. ...Read more
Dr feels have allergies due to breathlessness. Is chance this acid reflux? Side effect of amox-clav? I been burping and food has came up 3x since use
It is : Possible that antibiotics are affecting go system ; causing problems. ...Read more
My husband has an alergy to penicillin i am on augmentin (amoxicillin and clavulanate) can he have a reaction to it if we have sex?
Started augmentin (amoxicillin and clavulanate) 875mg twice a day for 10 days for sinus infection how long till it clears up on day 4. Also can you have allergie sinus issues also?
Usually 36-48 hours: The Augmentin (amoxicillin and clavulanate) starts helping in about 2 days but you may not notice a huge difference in how you feel for up to a week if you had a lot of congestion in the sinuses. Allergies do tend to flare sinuses and sometimes need to be treated with a different med. that Augmentin (amoxicillin and clavulanate) alone wouldn't handle. Nasal irrigation with mild saline can help also ...Read more